Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Conjectures on the Taylor series expansion coefficients of the Jacobian elliptic function $\textrm {sn}(x, k)$

Author: Arne FransΓ©n
Journal: Math. Comp. 37 (1981), 475-494
MSC: Primary 33A25
MathSciNet review: 628708
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two conjectures are posed for the coefficients introduced by Alois Schett in the Taylor series expansion of the Jacobian elliptic function ${\text {sn}}(x,k)$. The first conjecture is furnished with a proof revealing a procedure which might be useful when calculating further coefficients. Some of the coefficients are tabulated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25

Retrieve articles in all journals with MSC: 33A25

Additional Information

Keywords: Elliptic functions
Article copyright: © Copyright 1981 American Mathematical Society